Acta Mathematica

On compact Kähler manifolds of nonnegative bisectional curvature, II

H. Wu

Full-text: Open access

Note

Work partially supported by the National Science Foundation

Article information

Source
Acta Math., Volume 147 (1981), 57-70.

Dates
Received: 7 November 1979
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890129

Digital Object Identifier
doi:10.1007/BF02392868

Mathematical Reviews number (MathSciNet)
MR631088

Zentralblatt MATH identifier
0473.53056

Rights
1981 © Almqvist & Wiksell

Citation

Wu, H. On compact Kähler manifolds of nonnegative bisectional curvature, II. Acta Math. 147 (1981), 57--70. doi:10.1007/BF02392868. https://projecteuclid.org/euclid.acta/1485890129


Export citation

Bibliography

  • Atiyah, M. F. & Singer, I. M., The index of elliptic operators III. Ann. of Math., 87 (1968), 546–604.
  • Bishop, R. L. & Goldberg, S. I., On ther second cohomology group of a Kähler manifold of positive curvature, Proc. Amer. Math. Soc., 16 (1965), 119–122.
  • Bott, R., On a theorem of Lefschtz, Michigan Math. J., 6 (1959) 211–216.
  • Brun, J., On the cancellation problem for compact complex analytic manifolds, in Several Complex Variables. Proc. Symp. Pure Math., Volume 30, Part 1, Amer. Math. Soc. Publ. (1977), 247–249.
  • Goldberg, S. & Kobayashi, S., Holomorphic bisectional curvature, J. Differential Geometry, 1 (1967), 225–233.
  • Grauert, H., Über Modifikationen und exzeptionelle analytische Mengen. Math. Ann., 146 (1962), 331–368.
  • Griffiths, P. A., Hermitian differential geometry, Chern classes, and positive vector bundles, in Global Analysis (Papers in Honor of K. Kodaira). Princeton University Press, 1969, 185–251.
  • Griffiths, P. A. & Harris. J., Principles of Algebraic Geometry. John Wiley and Sons, 1978.
  • Howard, A. & Smyth, B., Kähler surfaces of nonnegative curvature. J. Differential Geometry, 5 (1971), 491–502.
  • Howard, A., Smyth, B. & Wu, H., On compact Kähler manifolds of nonnegative bisectional curvature, I. Acta Math., 147: 1–2 (1981).
  • Kobayashi, S., On compact Kähler manifolds with positive Ricci tensor. Ann. of Math., 74 (1961), 570–574.
  • Kobayashi, S. & Wu, H., On holomorphic sections of certain Hermitian vector bundles. Math. Ann., 189 (1970), 1–4.
  • Mori, S., Projective manifolds with ample tangent bundles. Ann. of Math., 110 (1979), 593–606.
  • Riemenschneider, O., A generalization of Kodaira's embedding theorem. Math. Ann., 200 (1973), 99–102.
  • Shiffman, B., Holomorphic and meromorphic mappings and curvature. Math. Ann., 222 (1976), 171–194.
  • Siu, Y. T. & Yau, S. T., Compact Kähler manifolds of positive bisectional curvature. Invent. math., 59 (1980), 189–204.
  • Wolf, J. A., Spaces of Constant Curvature. 4th edition, Publish or Perish, Berkeley, 1977.
  • Wu, H., The Equidistribution Theory of Holomorphic Curves Annuals of Mathematics Studies No. 64., Princeton Univ. Press, 1970.
  • — A remark on the Bochner technique in differential geometry. Proc. Amer. Math. Soc., 78 (1980), 403–408.
  • Yang, P., Kähler metrics on fibred manifolds, Proc. Amer. Math. Soc., 63 (1977), 131–133.
  • Yau, S. T., On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation I. Comm. Pure. Appl. Math., 31 (1978), 339–411.